# SDR UPS97822206

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 163.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING INBD L/E TANK RIB STA XFS163.75 HAS CRACKED REPAIR DOUBLER AT AFT LWR END.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-2-0
